# SDR AALA20021298

- Difficulty date: September 11, 2002
- Submitted: November 18, 2002
- Operation: Air carrier
- Aircraft: N579AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53156
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Regulator Valve
- Part number: 39271411
- Condition: Defective
- Location: A/C Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, B

## Discrepancy

DFW - FLT 341 - EN ROUTE GDL-DFW, AT 37,000 FEET, PRESSURE FLOW LIGHT ILLUMINATED.  CABIN CLIMBED AT 300 FEET PER MINUTE.  PERFORMED ABNORMAL PROCEDURE AND CABIN RATE WENT TO ZERO, THEN BOTH PACKS FLOWS WENT TO ZERO AND CABIN BEGAN CLIMBING RAPIDLY.  MAXIMUM CABIN ALTITUDE REACHED WAS 1,200 FEET.  CABIN MASKS DEPLOYED AS PART OF EMERGENCY DESCENT PROCEDURE.  LANDED DFW WITHOUT INCIDENT.  REPLACED PRESSURE REGULATOR VALVE ON LEFT SIDE, OFF 13TH STAGE BLEED AIR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
